# SDR SIMA20140303001

- Difficulty date: March 3, 2014
- Submitted: March 3, 2014
- Operation: Air carrier
- Aircraft: N662EH
- Make and model: Emb EMB-145LR
- Aircraft serial: 145777
- Aircraft time: 26,460 hours, 22,653 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cradle
- Part number: P2070009520
- Condition: Broken
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN EMERGENCY FLASHLIGHT CRADLE BROKEN.  R & R FWD CABIN EMERGENCY FLASHLIGHT HOLDER  IAW 33-50-16-000-801 33-50-16-400-801, OPERATIONS CHECKED GOOD.
